Home » Frequently asked Questions on Health » Why my blood sugar level shot up after taking medicines?

Why my blood sugar level shot up after taking medicines?

Q: I am a 55 years old woman having diabetes with blood sugar measuring 260 mg/dl and doctor prescribed Novamin 30, Solumedrol 1 mg, Pioz MF 15, Telpres H tab, Wysolone 10 mg and Pan 40. After taking above medicines for 5 days instead of decreasing of sugar it went up to 470. Please suggest.

A:You have been given steroids for some different disease, due to which your blood sugar went very high. It is common with the steroids. Ideal and quick way to control is insulin, which is usually short term; this may or may or may not be the case with you, as your initial sugar is very high. But fast control is with only insulin.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------